# SDR ASAA2016082217783

- Difficulty date: August 22, 2016
- Submitted: August 24, 2016
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 32,904 hours, 9,974 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: AAAH006991
- Condition: Defective
- Location: Nr 2 Engine
- Part time: 24,125 hours, 7,210 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOLLOW-UP TO NR 2 IDG CONTINUED FREQUENT SERVICING.  ACFT GROUNDED.  NR 2 ENGINE IDG OIL WAS AT ADD.  CLEANED CONNECTORS, ACCOMPLISHED IDG OIL SYSTEM STATIC LEAK CHECK, NO LEAKS FOUND, REF AMM 24-11-00 IAW TSR REPLACED NR 2 ENGINE IDG.  NO LEAKS, OPS CHECK GOOD, REF AMM 24-11-11. NO CONTAMINATION FOUND IN FILTERS OR OIL OF REMOVED IDG.
